# SDR CA030110006

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lear 25B
- Aircraft time: 10,982 hours
- Engine: Ge CJ6106
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 3083949AT
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, M, J
- Precautionary procedure: O

## Discrepancy

(CAN)  DEPARTED AIRPORT AND LEVELED OFF AT FL410. VERY LIGHT TURBULENCE WAS ENCOUNTERED. APPROXIMATELY TWO MINUTES INTO CRUISE, THE RT ENGINE PRODUCED A LIGHT BANG & BEGAN TO SPOOL DOWN. THE RPM'S SETTLED A  T 25-30 PERCENT. THE R/H THROTTLE WAS REDUCED TO IDLE THEN TO IDLE CUT-OFF. DURING THE DESCENT, AT FL380 THE LT ENGINE BEGUN TO VIBRATE, FOLLOWED BY AN ILLUMINATION OF THE LT GENERATOR WARNING LIGHT. AT THIS TIME AN EMERGENCY WAS DECLARED & A DESCENDING TURN WAS INITIATED.
